On R. Baer's generalized hyperbolic planes

Research output: Contribution to journalArticle

Abstract

We provide a first order axiomatization for BAER'S [2] generalized hyperbolic planes, and state some open problems.

Original languageEnglish (US)
Pages (from-to)103-109
Number of pages7
JournalPublicationes Mathematicae
Volume59
Issue number1-2
StatePublished - Dec 1 2001

    Fingerprint

Keywords

  • First-order axiomatization
  • Generalized hyperbolic planes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this